# SDR UALA2011041301794

- Difficulty date: April 12, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 73,464 hours, 23,204 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4357211123
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CARPET BUCKLE DR-2R MID-CABIN FWD GAL.  GALLEY FLOOR HAS LARGE DENT NEAR DOOR 2R.  TEMP REPAIR FOR FLOORBOARD 4357211-123, STAINLESS STEEL SHEET USED WITH SEALANT.  SHOULD REPLACE FLOORBOARD AT NEXT 'C' CHECK.
